Skip to main content
Article
Boundary quotients of the Toeplitz algebra of the affine semigroup over the natural numbers
Faculty of Informatics - Papers (Archive)
  • Nathan Brownlowe, University of Wollongong
  • Astrid An Huef, University of Otago
  • Marcelo Laca, University of Newcastle, Australia
  • Iain Raeburn, University of Wollongong
RIS ID
46291
Publication Date
1-1-2012
Publication Details

Brownlowe, N., An Huef, A., Laca, M. & Raeburn, I. (2012). Boundary quotients of the Toeplitz algebra of the affine semigroup over the natural numbers. Ergodic Theory and Dynamical Systems, 32 (1), 35-62.

Citation Information
Nathan Brownlowe, Astrid An Huef, Marcelo Laca and Iain Raeburn. "Boundary quotients of the Toeplitz algebra of the affine semigroup over the natural numbers" (2012) p. 35 - 62
Available at: http://works.bepress.com/nbrownlowe/2/